On subclasses of analytic functions involving q-derivative operator with negative coefficieents

Shilpa, N. and Latha, S. (2023) On subclasses of analytic functions involving q-derivative operator with negative coefficieents. South East Asian Journal of Mathematics and Mathematical Sciences, 19 (3). 37 - 48. ISSN 09727752

[img] Text (Full Text)
ON SUBCLASSES OF ANALYTIC FUNCTIONS INVOLVING q-DERIVATIVE OPERATOR WITH NEGATIVE COEFFICIENTS.pdf - Published Version

Download (172kB)
Official URL: https://www.10.56827/SEAJMMS.2023.1903.4

Abstract

The purpose of this work is to introduce and study new subclasses of analytic functions using a new q-derivative operator. This operator generalizes the operators introduced by Al-Oboudi, Catas, Cho and Kim, Cho and Srivastava, Maslina Darus and R W Ibrahim, Sǎlǎgean, Uralegaddi and Somanatha. We investigate coefficient bounds, growth, distortion and closure theorems for the functions belonging to these classes. We also give a result which unifies radii of close-to-convexity, starlikeness and convexity. © 2024, RAMANUJAN SOCIETY OF MATHEMATICS AND MATHEMATICAL SCIENCES. All rights reserved.

Item Type: Article
Additional Information: Cited by: 0
Subjects: E Mathematical Science > Mathematics
Divisions: Yuvaraj college > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 29 Nov 2025 10:05
Last Modified: 29 Nov 2025 10:05
URI: http://eprints.uni-mysore.ac.in/id/eprint/18099

Actions (login required)

View Item View Item